# SDR YENA200533

- Difficulty date: May 24, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 8,556 hours, 2,994 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: TAAI303CE0001
- Part serial: 156
- Condition: Unserviceable
- Location: Co Pilot
- Part time: 8,556 hours, 2,994 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE HOUR INTO FLIGHT, AN ELECTRICAL OR METAL SMELL BECAME INCREASINGLY NOTICEABLE IN COCKPIT, ESPECIALLY ON F/O SIDE.  THEN SEEMED TO COME AND GO.  PERFORMED TSM TASK 24-00-00-810-823.  FOUND F/O'S SEAT ASSY IS CAUSE OF SMELL.  REPLACED F/O SEAT REF AMM 25-11-51.
